Skip to Content

Is anyone having trouble losing weight while taking tekturna?

Responses (1)

silmarien 9 Sep 2011

I'm not taking Tekturna, but weight gain or inability to lose weight are not reported as side-effects of the medication. http://www.rxlist.com/tekturna-drug.htm

If you can't lose weight I'd go to your doctor and ask for help with weight loss, perhaps a medication could help you lose weight without interfering with your hypertension.

You can also try another blood pressure med, like Adalat CC, which has weight LOSS as a possible side-effect. But if you're stable on Tekturna, it's likely that other factors are causing your inability to lose weight.

These factors could be genetic, improper diet, lack of exercise (or not exercising enough or doing the correct type of exercises). Your body might have hit a plateau (where you've lost weight, but can't seem to lose any further weight for an extended period of time)... you can overcome this by doing high intensity interval training, or by switching up your regular exercise routine.

I'd still advise asking a doctor's advice before doing any of the above (other than eating a healthy balanced diet, exercising regularly, as in 5 days a week, counting calories, etc.).

sandypops1 9 Sep 2011

I have been watching what I eat and properly exercising. I have noticed extreme water retention (edema) with Tekturna. I also take Maxzide 75/50 as well.

I stayed off Tekturna for 24 hours as an experiment and noticed the water retention subsided and the swelling disappeared. I would hate to continue taking a medication that replaces all weight that I've lost with fluid inside my body. What would you suggest?

silmarien 9 Sep 2011

Hmm, since you tried stopping the med and the water retention stopped, I'd go the route of asking your doc to try a different med than Tekturna.

sandypops1 9 Sep 2011

Thanks for your insight.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions